# SDR USAAF97018

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11282
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1HE16
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLT/SDF - FLT 2321 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RLG DOWNLOCK SWITCH WARNING DISPLAYED ON MULTIFUNCTION DISPLAY UNIT.  CAPTAIN RECYCLED THE LANDING GEAR.  THE MESSAGE REMAINED ON THROUGHOUT THE FLIGHT.  IT WAS NOTED THAT THE MESSAGE DISAPPEARS WHEN THE GEAR IS DOWN AND LOCKED.  NO SPECIAL PRECAUTIONS WERE TAKEN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED AND ADJUSTED RIGHT LANDING GEAR PRIMARY DOWNLOCK SWITCH.  PERFORMED GEAR SWING.  ALL OPERATIONS WERE NORMAL.  (X)
